Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the shot for over two years, my next one shall be the 3rd year I've taken it. I've only had a period once since then, but it was small. Lately I've been noticing that I'm having painful cramps that seem to come from nowhere (like when I was on my period, but less painful), and I'm sleeping all the time it seems. When I go to bed I wake up not feeling refreshed. Some days I'm the most irritated person in the world and could literally run people over. Also I've been having discharge but its clear and not spotty. I'm worried because I'm still young, too young to decently take care of a child. Headaches are the norm now, but I'm curious to know if I'm tired because of a potential pregnancy or if its from the shot screwing with my hormones again.

I also haven't been intimate in about a month, and he didn't ejaculate.

Loading...

wait until you miss another one then take a home pregnancy test
Reply

Loading...